Stage III choices

This moderated forum is to support the needs of patients with stage III melanoma, as well as to answer questions about treatment options and what to expect.

Re: Stage III choices YERVOY

Postby bcbcbc55 » Mon May 15, 2017 12:02 pm

After 4th Yervoy treatment spent 5 days in hospital, nerve damage to legs, ankles and feet!!

Phys therapy to walk, RISK OF FALLS currently even though back home.

Occurred very suddenly over 2 day period, started tingling in feet, traveled up back of legs to my waist!!

Could not get up from floor, took ambulance to hospital, started several medications mainly STERIODS

RECOVERY IN PROGRESS WITH A WALKER
bcbcbc55
 
Posts: 8
Joined: Sun Feb 05, 2017 12:07 am

Re: Stage III choices

Postby Catherine Poole » Mon May 22, 2017 6:38 am

I hope this side effect, called neuropathy subsides for you. Are you going off the Yervoy?
Catherine M. Poole, President/Founder
Melanoma International Foundation
Catherine Poole
 
Posts: 10634
Joined: Wed Jan 02, 2008 12:09 am

Previous

Return to Melanoma: Stage III

Who is online

Registered users: Bing [Bot], Yahoo [Bot]